# SDR ABXA20140204137

- Difficulty date: February 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T1623131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRUCTURE CORRODED AT INBD OF SPOILER NR 6 AT STATION 226.  OPENED PANELS 551LT & 552AB FOR ACCESS.  REPLACED DOG BONE PANEL SUPPORTS INBD OF SPOILER NR 6. R & R STRUCTURE AT PANEL SUPPORT AFT OF SPOILER.  CLOSED PANELS 551LT & 552AB.  WORKED IAW SRM 51-40-02.  SDR INFO PN 113T1623-131, SN NSN, PART NAME CHORD, UPPER AFT BEAM CORRODED, EXACT STRINGER & WS LOCATION FROM 226, TE T0 226, TE.  ACFT WAS GNDED.
